# SDR AALA2000494

- Difficulty date: March 1, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N287AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49299
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - PREVIOUS DOUBLER GOUGED.  REPAIRED WITH 7075-T6 .040 THICK AND INSTALLED 13 EACH .1875 0 AD RIVETS, 2 EACH .15625 0 AD RIVETS AND 3 EACH BLIND .1875 0 RIVETS ALL REMAINING CRITERIA PER AARD 53-10-00-28.  (M)
